Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the global weak solution to a generalized two-component Camassa-Holm system


Authors: Wenke Tan, Yue Liu and Zhaoyang Yin
Journal: Quart. Appl. Math. 71 (2013), 661-677
MSC (2010): Primary 35D30, 35G25, 35A01
DOI: https://doi.org/10.1090/S0033-569X-2013-01303-3
Published electronically: August 28, 2013
MathSciNet review: 3136989
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Considered herein is a generalized two-component Camassa-Holm system modeling the shallow water waves moving over a linear shear flow. The existence of the global weak solutions to the generalized two-component Camassa-Holm system is established and the solution is obtained as a limit of approximate global strong solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35D30, 35G25, 35A01

Retrieve articles in all journals with MSC (2010): 35D30, 35G25, 35A01


Additional Information

Wenke Tan
Affiliation: Department of Mathematics, Sun Yat-sen University, Guangzhou 510275, People’s Republic of China
Email: tanwenkezyq@163.com

Yue Liu
Affiliation: Department of Mathematics, University of Texas, Arlington, Texas 76019-0408
Email: yliu@uta.edu

Zhaoyang Yin
Affiliation: Department of Mathematics, Sun Yat-sen University, Guangzhou 510275, People’s Republic of China
Email: mcsyzy@mail.sysu.edu.cn

DOI: https://doi.org/10.1090/S0033-569X-2013-01303-3
Keywords: Two-component Camassa-Holm system, global weak solution
Received by editor(s): October 7, 2011
Published electronically: August 28, 2013
Article copyright: © Copyright 2013 Brown University
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society